# SDR DXTA2023121810359

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0319
- Aircraft time: 1,633 hours, 1,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER POWERING DOWN AIRCRAFT EMERGENCY LIGHTS REMAINED ON. UNDER SEAT LIGHTS SEAT 5 AND 8, ABOVE SEAT 7, LEFT WING INSPECTION LIGHT, AND RIGHT SIDE OVER WING.  UPON ARRIVAL WITH ELECTRICAL POWER ON AND EMER BATTERY .SWITCH _IN THE OFF POSITION, VERIFIED. EMER LIGHT ILLUMINATED UNDER SEAT 5 AND 8, AND ABOVE SEAT 7. WHICH HAS BEEN DETERMINED TO BE EMER BATTERY AND INERTIA SWITCH ZONE #3. GAINED ACCESS TO THE #3 INERTIA SWITCH AND RESET, ALL LIGHTS .DISTINGUISHED. PERFORMED EMER UGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE PER TC-FLT-33-1001. SEE SQWK 1.2 FOR DETAIL OPS NORMAL IAW TC-FLT-33-1001 AND CE-680A AMM 33-50-00.
